Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Can I take benadryl while suffering from atrial fibrillation ?

I have atrial fibrillation . I am 28 y/o female. Can I take benadryl for my allergies?
Asked On : Sun, 22 May 2011
Answers:  1 Views:  1832
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Internal Medicine Specialist 's  Response
Diphenhydramine can cause potent elevation of heart rate as a result of parasympathetic stimulation.
So, I believe you would be better off with an alternative like a newer H2 blocker.
Discuss options with the doctor who knows in detail of your AF status and do not buy OTC drugs yourself.
Answered: Sat, 4 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions